# SDR ASOA20121017093R

- Difficulty date: October 17, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 30,418 hours, 23,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MAIN CABIN DOOR LEVER PRODUCES LOUD METAL POP SOUND WHEN OPENING AND FEELS UNUSUALLY HARD TO OPEN.  MX INSPECTED AND FOUND HARDWARE LOOSE, RESECURED THE INTERNAL HANDLE BOX BOLTS WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
